| Model Number |
COOLCUT 90,ASP ABLATOR |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the isolation came loose during shoulder arthroscopy.No harm or adverse event for patient, operator or third party was reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update swit 08-feb-2021: nothing got into the patient.During unpacking, it was noticed that the blue isolation has detached.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-9803a-90 ablator (no batch indicator present) was received for investigation.Visual inspection identified that the insulated coating around the electrode at the distal tip had partially chipped off.The observed condition is most likely the result of user applied mechanical damage to the device, such as through interaction between the ablator and other instrumentation.